# SDR R61A201312290002

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 5,914 hours, 5,707 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CRUISE AT 25K WITH NO ISSUES, EVERYTHING WAS GREEN, WHEN THEY HEARD THE MASTER WARNING 3 CHIME, SAW THE ENGINE OIL PRESSURE GO FROM GREEN TO RED AND INDICATE 0 ON ENGINE 2.  THEY PULLED OUT THEIR QRH AND THE ENGINE AUTO SHUTDOWN.  CREW DECLAIRED ENGINE 2 FAILURE IN FLIGHT, DIVERTED, LANDED SAFELY AND WERE TOWED INTO THE GATE.  MAINTENANCE TROUBLESHOT IAW AND FOUND THE CHIP DETECTOR AND MAIN ENGINE OIL FILTER COVERED IN FINE METAL PARTICLES. MAINTENANCE R & R E2 IAW AMM.
